# SDR DXTA2025121506088

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 16,008 hours, 12,216 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: LR555052
- Part serial: D1344
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CROSS FEEDING FROM RIGHT TANK TO LEFT ENGINE THE LOW FUEL PRESSURE LIGHT FLASHED ON AND THE LEFT BOOST PUMP CAME ON AND STAYED ON. UNABLE TO CROSS FEED FROM RIGHT TO LEFT. LEFT TO RIGHT CROSSFEED WORKS NORMALLY. CORRECTIVE ACTION:  OPERATED BOTH ENGINES AND PERFORMED OPERATIONAL CHECKS ON THE LEFT-HAND AND RIGHT-HAND CROSSFEED AND MOTIVE FLOW VALVES MULTIPLE TIMES, WITH NO DEFECTS NOTED. THE LH AND RH PRESSURE LIGHTS WERE EXTINGUISHED. I INSPECTED THE ELECTRICAL CONNECTORS OF THE LH AND RH ENGINE FUEL PRESSURE SWITCHES, AND AGAIN FOUND NO DEFECTS. I FOLLOWED THE TROUBLESHOOTING GUIDE FOR THE LOW FUEL PRESSURE BOOST PUMPS ON BOTH THE LH AND RH ENGINES AND DISCOVERED NO PRESSURE WAS BEING SENT TO THE RH FUEL PRESSURE SWITCH, WHILE THERE WAS 12 PSI ON THE LH ENGINE FUEL PRESSURE SWITCH. I SWAPPED THE LH AND RH ENGINE FUEL PRESSURE SWITCHES, BUT THE FAULT DID NOT FOLLOW; HENCE, I RETURNED THE SWITCHES TO THEIR ORIGINAL CONFIGURATIONS. NEXT, I SWAPPED THE LH AND RH FUEL PCB BUT AGAIN FOUND NO FIX AND RETURNED THE PCB TO ITS ORIGINAL CONFIGURATION. I REMOVED THE RH BOOST PUMP FAIRING TO GAIN ACCESS TO THE BOOST PUMP. THE WIRING CHECKS ARE ALL GOOD THE PUMP HAS A SOLID GROUND, AND IT IS RECEIVING POWER, BUT THE PUMP IS NOT OPERATIONAL. ACCESSED AND REPLACED RH BOOST PUMP CARTRDGE. ALL WORK WAS CONDUCTED IN REFERENCE TO CE-560XL AMM 28-20-00, 24-50-03, 28-21-01, 24-50-03, AND 73-20-02.  NO DEFECTS NOTED
